Universidad Complutense de Madrid
E-Prints Complutense

Torelli theorem for the moduli space of framed bundles



Último año

Biswas, Indranil y Gomez, Tomas y Muñoz, Vicente (2010) Torelli theorem for the moduli space of framed bundles. Mathematical Proceedings of the Cambridge Philosophical Society, 148 (3). pp. 409-423. ISSN 0305-0041

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.


URL Oficial: http://journals.cambridge.org/abstract_S0305004109990417

URLTipo de URL
http://www.cambridge.orgSIN ESPECIFICAR


Let X be an irreducible smooth complex projective curve of genus g >= 2, and let x is an element of X be a fixed point. Fix r > 1, and assume that g > 2 if r = 2. A framed bundle is a pair (E, phi), where E is coherent sheaf on X of rank r and fixed determinant xi, and phi: E(x) > C(r) is a non-zero homomorphism. There is a notion of (semi)stability for framed bundles depending on a parameter tau > 0, which gives rise to the moduli space of tau-semistable framed bundles M(tau). We prove a Torelli theorem for M(tau), for tau > 0 small enough, meaning, the isomorphism class of the one pointed curve (X, x), and also the integer r, are uniquely determined by the isomorphism class of the variety M(tau).

Tipo de documento:Artículo
Palabras clave:Framed bundles; Smooth curves; Moduli
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:17012
Depositado:06 Nov 2012 12:12
Última Modificación:07 Feb 2014 09:40

Descargas en el último año

Sólo personal del repositorio: página de control del artículo